# SDR VTZA95278

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT NR 6483 - IAD-CHS - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE FLAP ASYMMETRY WARNING.  FLIGHT CREW DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY DESCENT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT FLAP POSITION TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
